# SDR SWAA2019112539120

- Difficulty date: November 12, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 258,710 hours, 11,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY LIGHTED EXIT SIGN HAD MULTIPLE CRACKS.         / R&R SIGN IAW AMM.
